How can I cure diarrhea caused by Benicar HCT?
Hello and thank you for your question.
Diarrhea is one of the known side effects of this medication. It happens in about 3% of people taking it. If imodium did not help then you could ask your doctor for a stronger prescription medication for the diarrhea, but in reality if your diarrhea is a side effect of the medication then you will probably need to change to a different medication. There are many medications that can be used to treat high blood pressure.
Since you are on a diuretic (the HCT part of the medication) and having diarrhea it is very important that you drink plenty of water to stay hydrated.
Please consult with your doctor that prescribes your medication as soon as possible
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Drinking alchohol and benicar hct
- Benicar hct harm erections
- Drug similar to benicar hct
- When to take benicar hct
- Does benicar hct cause coughing
- Does benicar hct cause low thyroid
- Can benicar hct cause erectile dysfunction
- Diovan hct vs benicar hct
- Benicar hct and weight gain
- Benicar hct no erection